# SDR UPS805000

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION ON SKIN FS 680 FRAME AND LONG 34R.  REMOVED FASTENERS AND CORROSION PER SRM 51-1-21, 51-1-20D AND 51-1-8, REPLACED FASTENERS AND REPAIRED PER.
